# SDR ASMF200406022

- Difficulty date: June 21, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 65,672 hours, 51,426 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG280D80
- Part serial: 1529
- Condition: Failed
- Location: Cadc
- Part time: 41,030 hours, 30,341 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED SPEED FLAG IN BOTH ADI´S AND FLAG IN EPR LIMIT INDICATOR. CADC´S AND DFGC´S RESEAT WERE PERFORMED AND FAIL CONTINUED.  DIFFERENCE OF 150 FEET BETWEEN BOTH ALTIMETERS WAS REPORTED AND CADC´S WERE REPLACED IAW MM 34-16-01, TESTS CORRECT.
